Stebėti
Yeneng Sun
Pavadinimas
Cituota
Cituota
Metai
The exact law of large numbers via Fubini extension and characterization of insurable risks
Y Sun
Journal of Economic Theory 126 (1), 31-69, 2006
3812006
Non-cooperative games with many players
MA Khan, Y Sun
Handbook of Game Theory with Economic Applications 3, 1761-1808, 2002
2182002
Existence of independent random matching
D Duffie, Y Sun
1402007
A theory of hyperfinite processes: the complete removal of individual uncertainty via exact LLN
Y Sun
Journal of Mathematical Economics 29 (4), 419-503, 1998
1221998
On the existence of pure strategy equilibria in games with a continuum of players
MA Khan, KP Rath, Y Sun
journal of economic theory 76 (1), 13-46, 1997
1061997
The exact law of large numbers for independent random matching
D Duffie, Y Sun
Journal of Economic Theory 147 (3), 1105-1139, 2012
1012012
Non-cooperative games on hyperfinite Loeb spaces
MA Khan, Y Sun
Journal of Mathematical Economics 31 (4), 455-492, 1999
1001999
Why saturated probability spaces are necessary
HJ Keisler, Y Sun
Advances in Mathematics 221 (5), 1584-1607, 2009
972009
Individual risk and Lebesgue extension without aggregate uncertainty
Y Sun, Y Zhang
Journal of Economic Theory 144 (1), 432-443, 2009
852009
Pure strategies in games with private information
MA Khan, Y Sun
Journal of Mathematical Economics 24 (7), 633-653, 1995
841995
Stationary Markov perfect equilibria in discounted stochastic games
W He, Y Sun
Journal of Economic Theory 169, 35-61, 2017
72*2017
The Dvoretzky-Wald-Wolfowitz theorem and purification in atomless finite-action games
MA Khan, KP Rath, Y Sun
International Journal of Game Theory 34, 91-104, 2006
722006
Integration of correspondences on Loeb spaces
Y Sun
Transactions of the American Mathematical Society 349 (1), 129-153, 1997
641997
Purification of measure-valued maps
P Loeb, Y Sun
Illinois Journal of Mathematics 50 (1-4), 747-762, 2006
552006
On a private information game without pure strategy equilibria
MA Khan, KP Rath, Y Sun
Journal of Mathematical Economics 31 (3), 341-359, 1999
541999
The nonexistence of symmetric equilibria in anonymous games with compact action spaces
KP Rath, Y Sun, S Yamashige
Journal of Mathematical Economics 24 (4), 331-346, 1995
521995
Modeling infinitely many agents
W He, X Sun, Y Sun
Theoretical Economics 12 (2), 771–815, 2017
51*2017
Large games with a bio-social typology
MA Khan, KP Rath, Y Sun, H Yu
Journal of Economic Theory 148 (3), 1122-1149, 2013
502013
The capital-asset-pricing model and arbitrage pricing theory: a unification
MA Khan, Y Sun
Proceedings of the National Academy of Sciences 94 (8), 4229-4232, 1997
501997
Distributional properties of correspondences on Loeb spaces
Y Sun
Journal of Functional Analysis 139 (1), 68-93, 1996
501996
Sistema negali atlikti operacijos. Bandykite vėliau dar kartą.
Straipsniai 1–20